Abstract:
The Cauchy problem for a first-order differential equation with a small parameter multiplying the derivative in a Banach space is considered. The right-hand side of the equation contains the Fredholm operator perturbed by an additional operator term containing a small parameter. The asymptotic expansion of the solution in powers of the small parameter is constructed by the Vasil'yeva–Vishik–Lyusternik method. To calculate the components of the regular part of the expansion, the cascade decomposition method is used, which consists in the step-by-step splitting of the equation into equations in subspaces of decreasing dimensions. The conditions under which the boundary layer phenomenon occurs in the problem are determined.
Keywords:
Cauchy problem, differential equation, first order, small parameter, Banach space, asymptotic solution, cascade decomposition, boundary layer phenomenon.
Citation:
V. I. Uskov, “Asymptotic Solution of the Cauchy Problem for a First-Order Differential Equation with a Small Parameter in a Banach Space”, Mat. Zametki, 110:1 (2021), 143–150; Math. Notes, 110:1 (2021), 145–151
\Bibitem{Usk21}
\by V.~I.~Uskov
\paper Asymptotic Solution of the Cauchy Problem for a First-Order Differential Equation with a Small Parameter in a Banach Space
\jour Mat. Zametki
\yr 2021
\vol 110
\issue 1
\pages 143--150
\mathnet{http://mi.mathnet.ru/mzm12910}
\crossref{https://doi.org/10.4213/mzm12910}
\elib{https://elibrary.ru/item.asp?id=47089019}
\transl
\jour Math. Notes
\yr 2021
\vol 110
\issue 1
\pages 145--151
\crossref{https://doi.org/10.1134/S0001434621070154}
\isi{https://gateway.webofknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=Publons&SrcAuth=Publons_CEL&DestLinkType=FullRecord&DestApp=WOS_CPL&KeyUT=000687705200015}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-85113727904}
Linking options:
https://www.mathnet.ru/eng/mzm12910
https://doi.org/10.4213/mzm12910
https://www.mathnet.ru/eng/mzm/v110/i1/p143
This publication is cited in the following 2 articles:
F. Lomovtsev, A. Kukharev, “The Cauchy problem for the general telegraph equation with variable coefficients under the Cauchy conditions on a curved line in the plane”, WSEAS Transactions on Mathematics, 22 (2023), 936
D. A. Tursunov, G. A. Omaralieva, K. G. Kozhobekov, “Asymptotics of the solution of bisingular boundary value problems with a biboundary layer”, Lobachevskii J. Math., 43:11 (2022), 3198